# SDR SWIA201439732

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 31,942 hours, 26,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE CAUTION INFLIGHT.  ODOR OF ELECTRICAL SMOKE.  SMOKE ALARM SOUNDED.  INSPECTED AND FOUND STRONG OIL ODOR COMING FROM PACKS ON APU & ENGINE BLOCKS.  RIGHT ACM DUMPING OIL FROM OVERBOARD WATER SEPARATOR DRAIN.   R & R RT ACM AND CLEANED PACK DISCHARGE DUCTS IAW AMM.  OPS AND LEAK CHECK GOOD.  NO ODORS,
